Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/66929


Title: Routing Properties of Supercubes
Authors: 許志堅
Sheu, Jyh-Jian;Tan, Jimmy J.M.;Hsu, Lih-Hsing
Contributors: 傳播學院
Keywords: Interconnection networks;Hypercube;Supercube;Container;Wide diameter;Fault diameter
Date: 2001.10
Issue Date: 2014-06-25 17:13:12 (UTC+8)
Abstract: Usually each vertex of the (s+1)-dimensional hypercube is labeled with a unique integer k with 0⩽k⩽2s+1−1. The supercube SN of N nodes with 2s<N⩽2s+1 is constructed by merging nodes u and u−2s, with N⩽u⩽2s+1−1, in the (s+1)-dimensional hypercube into a single node labeled as u−2s and leaving other nodes in the (s+1)-dimensional hypercube unchanged. In this paper, we give the exact distance between any two nodes of supercube and present a new shortest path routing algorithm on SN. Then we show how to construct κ(SN) disjoint paths between any two nodes of the supercube, where κ(SN) is the connectivity of SN. Finally, we compute the wide diameter and the fault diameter of SN. We show that both the wide diameter and the fault diameter are equal to s+2 if N∈{2s+1−2i+1∣0⩽i⩽s−1} and s+1 otherwise.
Relation: Information Sciences, 131(1-4), 107-128
Data Type: article
Appears in Collections:[廣播電視學系] 期刊論文

Files in This Item:

File Description SizeFormat
107-128.pdf339KbAdobe PDF861View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing